Alert archive / Minnesota / River Flood Warnings in 2015

River Flood Warning 5, NWS Grand Forks, ND

August 24, 2015Kittson County, Minnesota

NWS Grand Forks, ND issued this river flood warning at Aug 24, 2015, 8:42 AM CDT for Kittson County, Minnesota. It took effect at Aug 24, 2015, 5:59 PM CDT. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
Aug 24, 2015, 8:42 AM CDT (13:42 UTC)
In effect from
Aug 24, 2015, 5:59 PM CDT
Expired
Aug 27, 2015, 9:00 PM CDT
In force
3 days
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Flood severity
Minor

County Kittson County, MN

The radar

The Fargo/Grand Forks radar (KMVX), 144 km from the middle of the area, began a volume at 13:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Two Rivers River at Hallock (HLLM5).

Action stage
800 ft
Minor stage
802 ft
Moderate stage
806 ft
Major stage
810 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05095000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

470 
WGUS43 KFGF 241342
FLWFGF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND
842 AM CDT MON AUG 24 2015

...The National Weather Service in Grand Forks, ND has issued a 
   flood warning (new) for these river locations in Minnesota...

  new flooding is forecast to occur at...
  *  Hallock...on the Two Rivers River...in Kittson County.
  

.Recent heavy rain has caused rises on the Two Rivers River near 
Hallock.  In addition...releases from Lake Bronson will also cause rises to
drive the river over minor flood stage near Hallock.  

  *** A follow-up flood statement with more detailed flooding 
  information will be issued shortly. ***


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...turn around, don't drown... 
 
 - Don't travel through flooded areas!

 - Persons in the warned area need to take steps to protect life 
   and property. if necessary move to a higher and safer location.

 - Persons living in the Red River Basin should monitor river 
   levels while the river is in...or near...flood.

For more information...go to the AHPS/River section 
on our web page at:      www.weather.gov/grandforks

&&

MNC069-241442-
/O.NEW.KFGF.FL.W.0005.150824T2259Z-150828T0200Z/
/HLLM5.1.ER.150824T2259Z.150826T0000Z.150826T2000Z.NO/
842 AM CDT MON AUG 24 2015

The National Weather Service in Grand Forks, ND has issued a 
 new Flood Warning for...
* ...Hallock...on the Two Rivers River
* from this afternoon to Thursday evening.
* At  8:00 AM Monday the stage was 800.5 feet.
* Minor Flood Stage is 802.0 feet.
* For the next 7 days...Minor flooding is forecast.
* Forecast...rise above Flood Stage by Monday afternoon and continue 
  to rise to near 802.8 feet by Tuesday evening. The river will fall 
  below Flood Stage by Wednesday afternoon.

&&

LAT...LON 4888 9719 4873 9713 4867 9662 4885 9667

$$
6 follow-up statements
588 
WGUS83 KFGF 241404
FLSFGF
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND
904 AM CDT MON AUG 24 2015


...The flood warning continues for these river locations in 
Minnesota...

  * Hallock...on the Two Rivers River ...in Kittson County

.Heavy rain will cause the Two Rivers River near Hallock to rise 
above flood stage this afternoon.

This forecast is for a 7-day period...the highest stage indicated
  may not reflect the crest for this event.

  Forecasts are updated daily and stage values will change as new  
  weather and river information is used. River forecasts usually use
  24 hours of expected precipitation but depending on the situation
  it may include precipitation expected through the next 72 hours.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...turn around, don't drown... 
 
 - Don't travel through flooded areas!

 - Persons in the warned area need to take steps to protect life 
   and property. if necessary move to a higher and safer location.

 - Persons living in the Red River Basin should monitor river 
   levels while the river is in...or near...flood.

For more information...go to the AHPS/River section 
on our web page at:      www.weather.gov/grandforks

&&

MNC069-251404-
/O.CON.KFGF.FL.W.0005.150824T2259Z-150828T0200Z/
/HLLM5.1.ER.150824T2259Z.150826T0000Z.150826T2000Z.NO/
904 AM CDT MON AUG 24 2015

The Flood Warning continues for...
* ...Hallock...on the Two Rivers River.
* from this afternoon to Thursday evening...or until the warning is 
  cancelled.
* At  8:00 AM Monday the stage was 800.5 feet.
* Minor Flood Stage is 802.0 feet.
* Forecast...rise above Flood Stage by Monday afternoon and continue 
  to rise to near 802.8 feet by Tuesday evening. The river will fall 
  below Flood Stage by Wednesday afternoon.
* The river is forecast to crest at 802.8 on Tuesday evening during 
  this 7-day period.
* The river is forecast to crest between **** and **** Feet
  Early/Later/Next/This Week.
* Impact Statement(s) - At 802.0 feet, Flood Warning Stage...
  Minor.Culverts with flappers checked and the dike walked.Bankfull 
  Stage.

&&

Daily 7am CDT/6am CST forecast stage in feet:

 Date                Tue    Wed    Thu    Fri    Sat    Sun    Mon
(month/day)         08/25  08/26  08/27  08/28  08/29  08/30  08/31

Two Rivers River
  Hallock          802.6  802.6  800.4  798.2  796.9  796.4  796.0


LAT...LON 4888 9719 4873 9713 4867 9662 4885 9667


$$
630 
WGUS83 KFGF 250043
FLSFGF
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND
743 PM CDT MON AUG 24 2015


...The Flood Warning has been extended for these river locations in 
Minnesota...

  * Hallock...on the Two Rivers River...in Kittson County

.Runoff from recent heavy rains continue to cause the Two River River 
near Hallock to flow above minor flood stage this evening. Minor 
flooding will continue for the next few days before the river begins 
to slowly receed. 

This forecast is for a 7-day period...the highest stage indicated
  may not reflect the crest for this event.

  Forecasts are updated daily and stage values will change as new  
  weather and river information is used. River forecasts usually use
  24 hours of expected precipitation but depending on the situation
  it may include precipitation expected through the next 72 hours.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...turn around, don't drown... 
 
 - Don't travel through flooded areas!

 - Persons in the warned area need to take steps to protect life 
   and property. if necessary move to a higher and safer location.

 - Persons living in the Red River Basin should monitor river 
   levels while the river is in...or near...flood.

For more information...go to the AHPS/River section 
on our web page at:      www.weather.gov/grandforks

&&

MNC069-261243-
/O.EXT.KFGF.FL.W.0005.000000T0000Z-150828T0224Z/
/HLLM5.1.ER.150824T1822Z.150825T1200Z.150826T2024Z.NO/
743 PM CDT MON AUG 24 2015

The Flood Warning continues for...
* ...Hallock...on the Two Rivers River.
* until Thursday evening...or until the warning is cancelled.
* At  7:00 PM Monday the stage was 802.7 feet.
* Minor flooding is occurring and during the next 7 days...Minor 
  flooding is forecast.
* Minor Flood Stage is 802.0 feet.
* Forecast...the river will rise to a crest near 803.3 feet sometime 
  Tuesday mid-morning. The river will fall below Flood Stage 
  Wednesday afternoon.
* The river is forecast to crest at 803.3 on Tuesday mid-morning 
  during this 7-day period.
* The river is forecast to crest between **** and **** Feet
  Early/Later/Next/This Week.
* Impact Statement(s) - At 802.0 feet, Flood Warning Stage...
  Minor.Culverts with flappers checked and the dike walked.Bankfull 
  Stage.

&&
 
Daily 7pm CDT/6pm CST forecast stage in feet:

 Date                Tue    Wed    Thu    Fri    Sat    Sun    Mon
(month/day)         08/25  08/26  08/27  08/28  08/29  08/30  08/31
  Hallock          803.3  801.7  799.1  797.5  796.6  796.2  795.9
LAT...LON 4888 9719 4873 9713 4867 9662 4885 9667


$$
917 
WGUS83 KFGF 251353
FLSFGF
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND
853 AM CDT TUE AUG 25 2015


...The flood warning has been extended for these river locations in 
Minnesota...

  * Hallock...on the Two Rivers River...in Kittson County

.The Two Rivers River at Hallock is near crest above minor
flood stage from recent rains. River stages will begin to fall over
the coming days.

This forecast is for a 7-day period...the highest stage indicated
  may not reflect the crest for this event.

  Forecasts are updated daily and stage values will change as new  
  weather and river information is used. River forecasts usually use
  24 hours of expected precipitation but depending on the situation
  it may include precipitation expected through the next 72 hours.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...turn around, don't drown... 
 
 - Don't travel through flooded areas!

 - Persons in the warned area need to take steps to protect life 
   and property. if necessary move to a higher and safer location.

 - Persons living in the Red River Basin should monitor river 
   levels while the river is in...or near...flood.

For more information...go to the AHPS/River section 
on our web page at:      www.weather.gov/grandforks

&&

MNC069-261353-
/O.EXT.KFGF.FL.W.0005.000000T0000Z-150828T0300Z/
/HLLM5.1.ER.150824T1822Z.150825T1800Z.150826T2100Z.NO/
853 AM CDT TUE AUG 25 2015

The Flood Warning continues for...
* ...Hallock...on the Two Rivers River.
* until Thursday evening...or until the warning is cancelled.
* At  8:00 AM Tuesday the stage was 803.1 feet.
* Minor flooding is occurring and during the next 7 days...Minor 
  flooding is forecast.
* Minor Flood Stage is 802.0 feet.
* Forecast...the river will rise to a crest near 803.2 feet sometime 
  Tuesday afternoon. The river will fall below Flood Stage 
  Wednesday afternoon.
* Impact Statement(s) - At 802.0 feet, Flood Warning Stage...
  Minor.Culverts with flappers checked and the dike walked.

&&

Daily 7am CDT/6am CST forecast stage in feet:

 Date                Wed    Thu    Fri    Sat    Sun    Mon    Tue
(month/day)         08/26  08/27  08/28  08/29  08/30  08/31  09/01

Two Rivers River
  Hallock          802.8  800.5  798.2  796.9  796.3  796.0  795.8


LAT...LON 4888 9719 4873 9713 4867 9662 4885 9667


$$
014 
WGUS83 KFGF 260127
FLSFGF
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND
827 PM CDT TUE AUG 25 2015


...The flood warning has been extended for these river locations in 
Minnesota...

  * Hallock...on the Two Rivers River...in Kittson County

 
.This forecast is for a 7-day period...the highest stage indicated
  may not reflect the crest for this event.

  Forecasts are updated daily and stage values will change as new  
  weather and river information is used. River forecasts usually use
  24 hours of expected precipitation but depending on the situation
  it may include precipitation expected through the next 72 hours.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...turn around, don't drown... 
 
 - Don't travel through flooded areas!

 - Persons in the warned area need to take steps to protect life 
   and property. if necessary move to a higher and safer location.

 - Persons living in the Red River Basin should monitor river 
   levels while the river is in...or near...flood.

For more information...go to the AHPS/River section 
on our web page at:      www.weather.gov/grandforks

&&

MNC069-271327-
/O.EXT.KFGF.FL.W.0005.000000T0000Z-150828T0600Z/
/HLLM5.1.ER.150824T1822Z.150825T2045Z.150827T0000Z.NO/
827 PM CDT TUE AUG 25 2015

The Flood Warning continues for...
* ...Hallock...on the Two Rivers River.
* until late Thursday night...or until the warning is cancelled.
* At  8:00 PM Tuesday the stage was 803.1 feet.
* Minor flooding is occurring and during the next 7 days...Minor 
  flooding is forecast.
* Minor Flood Stage is 802.0 feet.
* Forecast...the river will fall below Flood Stage Wednesday evening.
* The river is forecast to crest at 803.1 on early Wednesday morning 
  during this 7-day period.
* Impact Statement(s) - At 802.0 feet, Flood Warning Stage...
  Minor.Culverts with flappers checked and the dike walked.Bankfull 
  Stage.

&&
 
Daily 7pm CDT/6pm CST forecast stage in feet:

 Date                Wed    Thu    Fri    Sat    Sun    Mon    Tue
(month/day)         08/26  08/27  08/28  08/29  08/30  08/31  09/01
  Hallock          802.0  799.3  797.6  796.6  796.2  795.9  795.6
LAT...LON 4888 9719 4873 9713 4867 9662 4885 9667


$$
482 
WGUS83 KFGF 261610
FLSFGF
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND
1110 AM CDT WED AUG 26 2015


...The flood warning has been extended for these river locations in 
Minnesota...

  * Hallock...on the Two Rivers River...in Kittson County

This forecast is for a 7-day period...the highest stage indicated
  may not reflect the crest for this event.

  Forecasts are updated daily and stage values will change as new  
  weather and river information is used. River forecasts usually use
  24 hours of expected precipitation but depending on the situation
  it may include precipitation expected through the next 72 hours.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...turn around, don't drown... 
 
 - Don't travel through flooded areas!

 - Persons in the warned area need to take steps to protect life 
   and property. if necessary move to a higher and safer location.

 - Persons living in the Red River Basin should monitor river 
   levels while the river is in...or near...flood.

For more information...go to the AHPS/River section 
on our web page at:      www.weather.gov/grandforks

&&

MNC069-271610-
/O.EXT.KFGF.FL.W.0005.000000T0000Z-150828T0224Z/
/HLLM5.1.ER.150824T1822Z.150825T2045Z.150826T2024Z.NO/
1110 AM CDT WED AUG 26 2015

The Flood Warning continues for...
* ...Hallock...on the Two Rivers River.
* until Thursday evening...or until the warning is cancelled.
* At 10:00 AM Wednesday the stage was 802.2 feet.
* Minor flooding is occurring and during the next 7 days...Minor 
  flooding is forecast.
* Minor Flood Stage is 802.0 feet.
* Forecast...the river will continue to fall to below Flood Stage by 
  Wednesday afternoon.
* Impact Statement(s) - At 802.0 feet, Flood Warning Stage...
  Minor.Culverts with flappers checked and the dike walked.Bankfull 
  Stage.

&&

Daily 7am CDT/6am CST forecast stage in feet:

 Date                Thu    Fri    Sat    Sun    Mon    Tue    Wed
(month/day)         08/27  08/28  08/29  08/30  08/31  09/01  09/02

Two Rivers River
  Hallock          800.8  798.9  797.3  796.4  796.0  795.8  795.5


LAT...LON 4888 9719 4873 9713 4867 9662 4885 9667


$$
042 
WGUS83 KFGF 270104
FLSFGF
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND
804 PM CDT WED AUG 26 2015

...The flood warning is now cancelled for these river locations in 
Minnesota...

  * Hallock...on the Two Rivers River...in Kittson County

 
.THE TWO RIVERS RIVER AT HALLOCK HAS EASED BELOW FLOOD STAGE AND THE FLOOD WARNING 
IS HEREBY CANCELLED. A HIGH WATER NOTICE WILL BE ISSUED SUBSEQUENT TO THIS STATEMENT.

This forecast is for a 7-day period...the highest stage indicated
  may not reflect the crest for this event.

  Forecasts are updated daily and stage values will change as new  
  weather and river information is used. River forecasts usually use
  24 hours of expected precipitation but depending on the situation
  it may include precipitation expected through the next 72 hours.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...turn around, don't drown... 
 
 - Don't travel through flooded areas!

 - Persons in the warned area need to take steps to protect life 
   and property. if necessary move to a higher and safer location.

 - Persons living in the Red River Basin should monitor river 
   levels while the river is in...or near...flood.

For more information...go to the AHPS/River section 
on our web page at:      www.weather.gov/grandforks

&&

MNC069-270134-
/O.CAN.KFGF.FL.W.0005.000000T0000Z-150828T0224Z/
/HLLM5.1.ER.150824T1822Z.150825T2045Z.150826T2003Z.NO/
804 PM CDT WED AUG 26 2015

The Flood Warning is cancelled for...
* ...Hallock...on the Two Rivers River.
* At  7:00 PM Wednesday the stage was 801.7 feet.
* Fell below Flood Stage at  3:03 PM Wednesday.
* Forecast...the river will continue to fall to 798.9 feet by Friday 
  mid-morning.

&&
 
Daily 7pm CDT/6pm CST forecast stage in feet:

 Date                Thu    Fri    Sat    Sun    Mon    Tue    Wed
(month/day)         08/27  08/28  08/29  08/30  08/31  09/01  09/02
  Hallock          799.8  798.0  796.8  796.2  795.9  795.6  795.4
LAT...LON 4888 9719 4873 9713 4867 9662 4885 9667


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this river flood warning went out at Aug 24, 6:43 AM CDT, 1 hour 59 minutes earlier.

Area forecast discussion, Aug 24, 6:43 AM CDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
643 AM CDT MON AUG 24 2015

.UPDATE...
ISSUED AT 640 AM CDT MON AUG 24 2015

NO CHANGES NECESSARY.

&&

.SHORT TERM...(TODAY THROUGH TUESDAY)
ISSUED AT 355 AM CDT MON AUG 24 2015

FORECAST CHALLENGES CONCERN SHORT TERM RAIN CHANCES OVER THE FAR
NE AND TEMPERATURES. MODELS IN GOOD AGREEMENT THROUGH THE PERIOD.

CANADIAN RADAR IMAGERY CONTINUES TO SHOW SHRA WRAPPING AROUND LOW
AFFECTING MAINLY THE LAKE OF THE WOODS REGION. AS LOW CONTINUES TO
PROPAGATE EAST ACROSS S ONTARIO SHOWERS SHOULD GRADUALLY SHIFT
EAST AND CONFINED SHRA MENTION THROUGH MID MORNING. OTHERWISE
SURFACE HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE FA TODAY.
THIS SHOULD RESULT IN GRADUALLY DIMINISHING WINDS AS SURFACE
PRESSURE GRADIENT RELAXES. DRYING COLUMN SHOULD RESULT IN MORE
SOLAR OVER ALL BUT THE FAR EAST AND WITH MODEST WARM ADVECTION
TEMPERATURES SHOULD BE A FEW DEGREES WARMER.

ANOTHER COOL NIGHT IN THE 40S WITH LESS WIND AND MAINLY SKC.

THERMAL PROFILES CONTINUE TO MODERATE SO SLOW WARMING WILL
CONTINUE TUESDAY HOWEVER STILL 5 TO 10 DEGREES BLO AVERAGE.

.LONG TERM...(TUESDAY NIGHT THROUGH SUNDAY)
ISSUED AT 355 AM CDT MON AUG 24 2015

GRADUAL WARMUP CONTINUES AS RETURN FLOW AND WARM ADVECTION SETS UP
TUESDAY NIGHT INTO WEDNESDAY.

LONG WAVE TROUGH DEEPENS OVER THE WEST COAST OF NORTH AMERICA WHILE
THE LONG WAVE RIDGE OVER CENTRAL NORTH AMERICA FLATTENS AND SHIFTS
EAST THROUGH THE PERIOD. GFS AND ECMWF WERE IN GOOD AGREEMENT AT THE
BEGINNING OF THE PERIOD. THE ECMWF INITIALLY RUNS FASTER THAN THE
GFS BUT THEN THE GFS BECOMES FASTER THAN THE ECMWF FOR MUCH OF THE
REST OF THE PERIOD. MODELS ARE OUT OF PHASE BY THE END OF THE
PERIOD. THE GFS HAS TRENDED FASTER WHILE THE ECMWF WAS BOUNCING
AROUND OVER THE LAST COUPLE MODEL RUNS. WILL PREFER THE ECMWF.

HIGH TEMPS WERE DECREASED A DEGREE OR TWO FOR THU AND DECREASED ONE
TO FOUR DEGREES FOR FRI. NO CHANGES TO SAT AND SUN WAS INCREASED A
DEGREE OR SO IN THE EAST FROM YESTERDAYS PACKAGE.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z TUESDAY MORNING)
ISSUED AT 640 AM CDT MON AUG 24 2015

SOME MVFR CIGS CONTINUE OVER THE EASTERN FA (BJI) HOWEVER EXPECT
THESE CIGS TO CLIMB/SCATTER OUT LATE THIS MORNING. REMAINDER OF
THE PERIOD ALL SITES VFR WITH NO CIGS ANTICIPATED. GUSTY NW WINDS
INTO MID AFTERNOON GRADUALLY DIMINISHING AS SURFACE HIGH PRESSURE
BUILDS IN.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...NONE.
&&

UPDATE...VOELKER
SHORT TERM...VOELKER
LONG TERM...HOPPES/VOELKER
AVIATION...VOELKER
Hazardous weather outlook, Aug 24, 5:39 AM CDT, 3 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
539 AM CDT MON AUG 24 2015

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-251045-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-WESTERN WALSH COUNTY-
539 AM CDT MON AUG 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

Nearby

River Flood Warnings in Minnesota, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.